# SDR AALA20090830LGA02

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 57,664 hours, 29,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING HATCHES TOP EXIT LIGHTS INOPERATIVE.  RESEATED BATTERY PACK AT BIN 20DEF AFT.  AFT OVERHEAD EXIT SIGN OPS CHECKS GOOD.
